# SDR MALA020573

- Difficulty date: September 23, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 3002
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2977, RIGHT SIDE RED HEADING.  PERFORMED QRH SELECTED X-SIDE DATA.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  NR 2 AHRS COMPUTER CHECKS GOOD.  IAW SF340, MM CHAP 34.
